# SDR AALA201904086002

- Difficulty date: April 5, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- Aircraft time: 72,074 hours, 9,110 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P20700210002
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: MAINTENANCE FOUND THE R3 FA SEAT EMERGENCY FLASHLIGHT WILL NOT TEST. REPLACED BATTERY IN THE R3 FA SEAT EMERGENCY FLASHLIGHT IAW AMM 25-64-01-960-802. OPS TEST GOOD.
